Creating and sharing knowledge for telecommunications

Universality of quantum Turing machines with deterministic control

Souto, A. ; Sernadas, A. ; Mateus, P.

Journal of Logic and Computation Vol. 1, Nº 1, pp. 1 - 1, February, 2015.

ISSN (print): 0955-792X
ISSN (online): 0955-792X

Journal Impact Factor: 0,512 (in 2014)

Digital Object Identifier: 10.1093/logcom/exv008

Abstract
A simple notion of quantum Turing machine with deterministic, classical control is proposed and shown to be powerful enough to compute any unitary transformation that is computable by a finitely generated quantum circuit. An efficient universal machine with the s-m-n property is presented. The BQP class is recovered. A robust notion of plain Kolmogorov complexity of quantum states is proposed and compared with those previously reported in the literature.